1 doctor weighed in:

I am 31 years old and I have suddenly started breaking out and my hair is thinning but only at the ends could this be my birthcontrol ?

1 doctor weighed in
Dr. Tracie Leonhardt
Emergency Medicine

In brief: Acne and hair

These may be related to birth control.
Hair loss is usually related to nutritional deficiencies or hormone imbalances. Birth control causes many nutritional deficiencies. I suggest you make sure you are taking a good multi vitamin and mineral supplement and follow with your doctor to check you're thyroid and hormone levels. There is also micronutrient testing available.

In brief: Acne and hair

These may be related to birth control.
Hair loss is usually related to nutritional deficiencies or hormone imbalances. Birth control causes many nutritional deficiencies. I suggest you make sure you are taking a good multi vitamin and mineral supplement and follow with your doctor to check you're thyroid and hormone levels. There is also micronutrient testing available.
Dr. Tracie Leonhardt
Dr. Tracie Leonhardt
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors